# SDR SIMA20120411003

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 20,033 hours, 16,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Inoperative
- Location: Door Locking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3207,  THE CREW REPORTED THE MAIN DOOR WAS VERY DIFFICULT TO CLOSE/OPEN-OPERATE.  AIRCRAFT REMOVED FROM SERVICE.  MAIN DOOR FORWARD ACTUATING AND LOCKING MECHANISM WAS REMOVED AND REPLACED AND OPS CHECKED GOOD IAW AMM 52-18-06.    AIRCRAFT RETURNED TO SERVICE.
